Open Access Journal

ISSN : 2394-2320 (Online)

International Journal of Engineering Research in Computer Science and Engineering (IJERCSE)

Monthly Journal for Computer Science and Engineering

Open Access Journal

International Journal of Engineering Research in Computer Science and Engineering (IJERCSE)

Monthly Journal for Computer Science and Engineering

ISSN : 2394-2320 (Online)

Call For Paper : Vol. 9, Issue 5 , 2022
Homomorphism on Fuzzy ? - Ideals

Author : J.Vimala 1

Date of Publication :7th March 2016

Abstract: this paper pursues an investigation on fuzzy ?-ideals. We studied the concept of homomorphism on fuzzy ?-ideals and we obtain some related results.

Reference :

    1. G.Birkhoff, Lattice Ordered Groups, Annals of Mathematics second series (Apr 1942).
    2. M.Bakhshi, On Fuzzy Convex Lattice Ordered Subgroups, Fuzzy sets and systems, vol.51, pp 235-241, 1992.
    3. S.K.Bhakat and P.Das, On the definition of fuzzy groups, Iranian journal of fuzzy Systems Vol.10 No. 3 (2013), 159-172
    4. Gratzer.G , General Lattice Theory, (Academic Press Inc. 1978)
    5. J.A.Goguen,L-Fuzzy sets, Journal of Math.Anal.Appl.18,145-174 (1967).
    6. D.S.Malik and Mordeson: Extension of fuzzy subrings and fuzzy ideals, Fuzzy Sets and Systems, 45, 245-251 (1992)
    7. J.N.Mordeson and D.S.Malik: Fuzzy Commutative Algebra, World Scientific publishing ltd
    8. T.K.Mukherjee and M.K.Sen, On fuzzy ideals of a Ring, Fuzzy Sets and systems, 21,99-104 (1987).
    9. Nanda, Fuzzy Lattice, Bull. Cal.Math.Soc.81(1989).
    10. Rajeshkumar, Fuzzy Algebra, University of Delhi publication Division (1993).
    11. A.Rosenfeld, Fuzzy Groups, J.Math.Anal.Appl. 35, 512-517 (1971).
    12. G.S.V Sathya Saibaba, Fuzzy Lattice Ordered Groups, Southeast Asian. Math (2008).
    13. U.M.Swamy and D.Viswananda Raju, Fuzzy Ideals and Congruence of Lattices, Fuzzy sets and systems (1998) 249-253
    14. L.A., Zadeh 1965, Fuzzy sets, Information and Control, 8, 69-78.

Recent Article